# SDR 99ZZZX469

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.27MK 400
- Engine: Rroyce DART5357R
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: RK25198A
- Condition: Failed
- Location: Nr 1 Engine
- Component: RK35783A
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, FLIGHT CREW NOTICED THE NR 1 ENGINE OIL PRESSURE DROPPING.  AS CREW WAS RETURNING TO DEPARTURE AIRPORT, NR 1 ENG LOW OIL PRESS LIGHT ILLUMINATED.  CREW SHUT DOWN NR 1 ENG AND MADE UNEVENTFUL SINGLE ENG LANDING; 1/2 HOUR ELAPSED BETWEEN TAKEOFF AND PARKING.  POST-FLIGHT INSP REVEALED LARGE AMTS OF OIL ON LT NACELLE AND FUSELAGE WITH OIL DRAINING FROM ENG COWLING DRAINS.  AFTER REMOVING ENG COWLING AND WASHING OFF ENG OIL, ENG SERVICED WITH 8 QUARTS OF ENG OIL AND MOTORED TO DETERMINE THE SOURCE OF OIL LEAK.  OIL WAS DRAINING FROM THE OIL COOLER AIR EXIT DUCT DRAIN HOLES.  THE OIL COOLER SUFFERED A RUPTURE OF ITS OIL TUBE MATRIX.
